# SDR DL72S954267

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Flap Track
- Part number: 651927015
- Condition: Corrosion
- Location: Inbd Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE INBOARD TRACK FOR THE INBOARD FLAP WAS FOUND WITH CORROSION IN THE RADIUS BLOCK FASTENER HOLE, FORWARD OF THE AFT TRACK TO MAIN LANDING GEAR BEAM ATTACH HOLE, ON BOTH THE INBOARD AND OUTBOARD SIDES OF THE TRACK.  THE HOLES WERE BOTH OVERSIZED TO .560 DIAMETER TO REMOVE CORROSION AND ALLOW FOR REPAIR BUSHING INSTALLATION.  A STEEL REPAIR BUSHING WILL BE INSTALLED, PER DL ERA 301187-14AD.
